MAUDE Adverse Event Report: ASAHI INTECC USA, INC. PERIPHERAL GUIDE WIRE; WIRE, GUIDE, CATHETER

ASAHI INTECC USA, INC. PERIPHERAL GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number ASTATO XS20
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Event or Problem Description
After removing the guide wire from the pt's artery, we noticed the wire was frayed and the tip appeared to be broken.Fda safety report id# (b)(4).

Brand Name
PERIPHERAL GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ASAHI INTECC USA, INC.
MDR Report Key8687820
Report NumberMW5087261
Device Sequence Number14022040
Product Code DQX
UDI-Device Identifier04547327088251
UDI-Public(01)04547327088251(17)210531(10)
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberASTATO XS20
Device Catalogue NumberGS1-128 0.014" / 0.008"X180CM
Device Lot Number180615A251
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR